# SDR FDEA201110184567

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B386300100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 252DH HAS A CRACK ALL ACROSS BOTTOM SIDE 12" LONG AMM 53-10-16-06 FABRICATED REPLACEMENT PANEL 252DH IAW DWG SRZ25-005 REV J, MAJOR REPAIR IAW GMM 6-2-100.
